A topology for markov controls

Borkar, Vivek S. (1989) A topology for markov controls Applied Mathematics and Optimization, 20 (1). pp. 55-62. ISSN 0095-4616

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/mv8556877m0l51...

Related URL: http://dx.doi.org/10.1007/BF01447645


For a controlled nondegenerate diffusion, a topology is defined on the set of all Markov relaxed controls, which is compact metrizable and with respect to which the resultant law of the diffusion with prescribed initial law is a continuous function of the control.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:5358
Deposited On:18 Oct 2010 08:56
Last Modified:20 May 2011 10:45

Repository Staff Only: item control page